# SDR C2XA03TY141

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,739 hours, 7,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE RT AFT CROSS BEAM PLATE WAS CORRODED.  MAINT R&R THE AFT CROSS BEAM PLATE IAW EMB 135/145 SRM 51-10-02 ALLODINED, PRIMED AND PAINTED REWORK AREA IAW EMB 135/145 CPM 51-21-04'05'06.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL.  UPON COMPLETION OF ALL WORK.
